# SDR SWAA2022050290204

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT CLAMP SUPPORT BRACKET IS CRACKED AT B.S. 540+6; R.B.L. 8; W.L. 160. LOCATED UNDER PANEL 192CR. / [01] REMOVED DAMAGED PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT BS 540+6; RBL 8; WL 160 AND REPLACED WITH NEW PART #212A1116-1 IAW SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED COMPLETION OF TASK.
